# SDR REXA2014071000682

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 14,937 hours, 9,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMER LIGHTING MISSING.  FLIGHT ATTENDANT FOUND MISSING LIGHT SEGMENT, SECURED AS REQUIRED IAW AMM 33-51-01.
